# SDR DLL10952641

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Fs 690
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT HMV, STRINGER FOUND MISSDRILLED, STR 40 FS 690.  ROUTED OUT DAMAGE, WITHIN LIMITS PER SRM 53-13-00 PG 801, TREATED AND PAINTED.
